Record Details

The Marginal Distributions of a Crossing Time and Renewal Numbers Related with Two Poisson Processes are as Ph-Distributions

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title The Marginal Distributions of a Crossing Time and Renewal Numbers Related with Two Poisson Processes are as Ph-Distributions
 
Creator Talpur, Mir G. H.
Ilyas, Raja M.
 
Description In this paper we consider, how to find the marginal distributions of crossing time and renewal numbers related with two poisson processes by using probability arguments. The obtained results show that the one-dimension marginal distributions are N+1 order PH-distributions.
 
Publisher College of Statistical and Actuarial Sciences
 
Date 2006-01-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/83
10.18187/pjsor.v2i1.83
 
Source Pakistan Journal of Statistics and Operation Research; Vol 2. No. 1, Jan 2006; 27-34
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/83/60